# SDR K3HA990021

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Row 30d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 30D MISSING.  INSTALLED BULB (P/N 07912-3) AND LENS ON ROW 30D RED LENS.
